朱 宁

发布时间:2011-11-8 21:15:25 浏览次数:1454   
 

姓 名:

朱宁

职 称:

副教授

性 别:

研究方向:

偏微分方程及其在金融数学中应用

出生年月:

19631

联系方式:

zhuning@suda.edu.cn

最后学历:

博士

毕业学校:

浙江大学

职 务:

介 绍:

[1] Zhu, N. Estimate for Strong Solutions of Fully Nonlinear Parabolic PDE''''''''''''''''s. Journal of Partial Differential Equations 2002, 15, 1-12.

[2] Zhu, N. Classification of Solutions of A Conformally Invariant Third Order Equation in . Communications in Partial Differential Equations 2004, l29, 1755-1782.

[3] Zhu, N., Wu, J., Wang Z. Image Zooming Based on Partial Differential Equations. Journal of Computer Aided  Design and Computer Graphics 2005, 17, 941-1945. ( In Chinese )

[4] Lanfen Dang, Ning Zhu, Haiming Zhang. Survival Probability for A Two-dimensional Risk Model. Insurance: Mathematics and Economics 2009, 44, 491-496.

 

地址:苏州大学十梓街1号
版权所有 Copyright © 2012 苏州大学金融工程研究中心. 访问次数:

苏州大学金融工程研究中心2018年硕士研究生招生信息(接收非全日在职硕士)